# SDR MWEA98812

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 5955992
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION UPON LANDING, LEFT MAIN GEAR DOOR FREE SWUNG HITTING PAVEMENT.  MTC FOUND BRACKET ON MAIN GEAR DOOR BROKE.  REMOVED AND REPLACED DOOR.
